Facebook Pixel
EmpowHER Guest

Need help with effects from Plan B!

By Anonymous July 29, 2016 - 9:30am
Rate This

Last week, on Monday, I had unprotected sex. He did not come inside of me and then I started my period on Tuesday. (My period only lasts around 4 days). So I thought my period was done on Friday, and we had unprotected shower sex. Once again, he did not come inside of me. When I got out and wiped myself, there was some blood. But then my period was over with. I took the Rite-Aid version of "Plan B" on Sunday. Now I am experiencing bleeding as if it is my period and having back pain. is it normal ? How bad will it effect my body?? My period is supposed to come August 16. Will it still come where I am bleeding now?? NEED HELP PLEASE

Add a Comment3 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community for help. Frankly, there is nothing you can do now.

Let me see if I have this right. You had unprotected intercourse the day before your period started.
That means you did not become pregnant.

Why did you take the emergency contraceptive on Sunday? The blood when you wiped was probably a little blood left from your period.

The bleeding you are now having and the back pain are side effects of the pill. You did upset the hormonal balance that naturally regulates your menstrual cycle. This can cause your next period to start later than expected.

Consider speaking about this with your gynecologist.


July 29, 2016 - 9:42am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

I took it for safety because I thought that sperm could've ran down me in the shower because he came on my chest and stomach. For safety I took it. I do not need a baby right now! Is the bleeding I have right now like another period? Will I still have my next one??
Thank you so much for replying.

July 29, 2016 - 10:26am
Guide (reply to Anonymous)

Hello Anonymous,

There was no risk of sperm in semen ejaculated on your chest and abdomen to get into your vagina and cause pregnancy.

As I stated previously, your next period can start on time, earlier or later. This bleeding may only be breakthrough bleeding caused by taking the pill. Do contact your gynecologist with further concerns.


August 1, 2016 - 9:23am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!